Alert archive / California / Snow Advisories in 2007
Snow Advisory 6, NWS Eureka, CA
NWS Eureka, CA issued this snow advisory at Feb 26, 2007, 4:22 AM PST. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2007, 4:22 AM PST (12:22 UTC)
- Expired
- Feb 28, 2007, 2:15 AM PST
- In force
- 46 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KEKA 261222 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 422 AM PST MON FEB 26 2007 CAZ003-270000- /O.UPG.KEKA.SN.Y.0005.000000T0000Z-070226T2000Z/ /O.NEW.KEKA.HS.W.0001.070226T1222Z-070227T2300Z/ /O.UPG.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/ NORTH COAST INTERIOR- 422 AM PST MON FEB 26 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 3 PM PST TUESDAY... ...SNOW ADVISORY NO LONGER IN EFFECT... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. THIS HEAVY SNOW WARNING REPLACES THE SNOW ADVISORY AND WINTER STORM WATCH THAT WAS PREVIOUSLY IN EFFECT. WIDESPREAD SNOW SHOWERS WILL CONTINUE TODAY THROUGH TUESDAY. THE HEAVIEST ACCUMULATIONS CAN BE EXPECTED ABOVE 3000 FEET ELEVATION...WHERE UP TO A FOOT OF NEW SNOW CAN BE EXPECTED. SNOWFALL ACCUMULATIONS OF UP TO 8 INCHES ARE PROBABLE BETWEEN 2000 AND 3000 FEET ELEVATION...WITH SOME ACCUMULATING SNOW POSSIBLE AT EVEN LOWER ELEVATIONS. SNOW WILL GRADUALLY DIMINISH TUESDAY NIGHT. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. IT WOULD BE WELL ADVISED TO CALL AHEAD TO MAKE SURE ROADS ARE OPEN AND PASSABLE. $$ CAZ004-270000- /O.UPG.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/ /O.NEW.KEKA.HS.W.0001.070226T1222Z-070227T2300Z/ UPPER TRINITY RIVER- 422 AM PST MON FEB 26 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 3 PM PST TUESDAY... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. THIS HEAVY SNOW WARNING REPLACES THE WINTER STORM WATCH THAT WAS PREVIOUSLY IN EFFECT. WIDESPREAD SNOW SHOWERS WILL CONTINUE TODAY THROUGH TUESDAY. THE HEAVIEST ACCUMULATIONS CAN BE EXPECTED ABOVE 3000 FEET ELEVATION...WHERE UP TO A FOOT OF NEW SNOW CAN BE EXPECTED. SNOWFALL ACCUMULATIONS OF UP TO 8 INCHES ARE PROBABLE BETWEEN 2000 AND 3000 FEET ELEVATION...WITH SOME ACCUMULATING SNOW POSSIBLE AT EVEN LOWER ELEVATIONS. SNOW WILL GRADUALLY DIMINISH TUESDAY NIGHT. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. IT WOULD BE WELL ADVISED TO CALL AHEAD TO MAKE SURE ROADS ARE OPEN AND PASSABLE. $$ CAZ076-270000- /O.UPG.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/ /O.NEW.KEKA.SN.Y.0006.070226T1222Z-070227T2300Z/ MENDOCINO INTERIOR- 422 AM PST MON FEB 26 2007 ...SNOW ADVISORY IN EFFECT UNTIL 3 PM PST TUESDAY... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. THIS SNOW ADVISORY REPLACES THE WINTER STORM WATCH THAT WAS PREVIOUSLY IN EFFECT. WIDESPREAD SNOW SHOWERS WILL CONTINUE TODAY THROUGH TUESDAY. SNOWFALL AMOUNTS OF UP TO 6 INCHES ARE POSSIBLE AT ELEVATIONS BETWEEN 2000 AND 3000 FEET...WITH LESSER ACCUMULATIONS POSSIBLE AT LOWER ELEVATIONS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MAB
5 follow-up statements
000 WWUS46 KEKA 262329 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 329 PM PST MON FEB 26 2007 CAZ003-004-271330- /O.CON.KEKA.HS.W.0001.000000T0000Z-070227T2300Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 329 PM PST MON FEB 26 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGH TUESDAY. THE HEAVIEST ACCUMULATIONS CAN BE EXPECTED ABOVE 3000 FEET...WHERE UP TO A FOOT OF NEW SNOW IS POSSIBLE. ACCUMULATIONS OF UP TO 8 INCHES ARE EXPECTED BETWEEN 2000 AND 3000 FEET...WITH UP TO 2 INCHES POSSIBLE AT 1500 FEET. SNOW SHOWERS WILL GRADUALLY DIMINISH THROUGH TUESDAY NIGHT. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. IT WOULD BE WELL ADVISED TO CALL AHEAD TO MAKE SURE ROADS ARE OPEN AND PASSABLE. $$ CAZ076-271330- /O.CON.KEKA.SN.Y.0006.000000T0000Z-070227T2300Z/ MENDOCINO INTERIOR- 329 PM PST MON FEB 26 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... WIDESPREAD SNOW SHOWERS WILL CONTINUE TODAY THROUGH TUESDAY. SNOWFALL AMOUNTS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 2000 FEET...WITH 1 TO 2 INCHES EXPECTED LOCALLY AS LOW AS 1500 FEET. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KEKA 271038 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 AM PST TUE FEB 27 2007 CAZ003-004-272300- /O.CON.KEKA.HS.W.0001.000000T0000Z-070227T2300Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 238 AM PST TUE FEB 27 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGH THIS AFTERNOON. THE HEAVIEST ACCUMULATIONS CAN BE EXPECTED ABOVE 3000 FEET...WHERE UP TO A FOOT OF NEW SNOW IS POSSIBLE. ACCUMULATIONS OF UP TO 8 INCHES ARE EXPECTED BETWEEN 2000 AND 3000 FEET...WITH UP TO 2 INCHES POSSIBLE AT 1500 FEET. SNOW SHOWERS WILL GRADUALLY DIMINISH TONIGHT. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. IT WOULD BE WELL ADVISED TO CALL AHEAD TO MAKE SURE ROADS ARE OPEN AND PASSABLE. $$ CAZ076-272300- /O.CON.KEKA.SN.Y.0006.000000T0000Z-070227T2300Z/ MENDOCINO INTERIOR- 238 AM PST TUE FEB 27 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... WIDESPREAD SNOW SHOWERS WILL CONTINUE TODAY. SNOWFALL AMOUNTS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 2000 FEET...WITH 1 TO 2 INCHES EXPECTED LOCALLY AS LOW AS 1500 FEET. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KEKA 271817 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1017 AM PST TUE FEB 27 2007 CAZ003-004-272300- /O.CON.KEKA.HS.W.0001.000000T0000Z-070227T2300Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 1017 AM PST TUE FEB 27 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... WIDESPREAD SHOWERS WILL CONTINUE THROUGH THIS AFTERNOON. THE HEAVIEST ACCUMULATIONS CAN BE EXPECTED ABOVE 2000 FEET...WHERE UP TO 6 INCHES OF NEW SNOW IS POSSIBLE. ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE AT 1500 FEET AND AT VALLEY FLOORS. SNOW SHOWERS WILL GRADUALLY DIMINISH TONIGHT. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. IT WOULD BE WELL ADVISED TO CALL AHEAD TO MAKE SURE ROADS ARE OPEN AND PASSABLE. $$ CAZ076-272300- /O.CON.KEKA.SN.Y.0006.000000T0000Z-070227T2300Z/ MENDOCINO INTERIOR- 1017 AM PST TUE FEB 27 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... WIDESPREAD SNOW SHOWERS WILL CONTINUE TODAY. NEW SNOWFALL AMOUNTS OF 3 TO 5 INCHES ARE EXPECTED ABOVE 2000 FEET...WITH 1 TO 2 INCHES EXPECTED LOCALLY AS LOW AS 1000 FEET. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KEKA 272246 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 PM PST TUE FEB 27 2007 CAZ003-004-281200- /O.CAN.KEKA.HS.W.0001.000000T0000Z-070227T2300Z/ /O.EXB.KEKA.SN.Y.0006.070227T2300Z-070228T1200Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 246 PM PST TUE FEB 27 2007 ...SNOW ADVISORY IN EFFECT UNTIL 4 AM PST WEDNESDAY ABOVE 1500 FEET... ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST WEDNESDAY. THE HEAVY SNOW WARNING HAS BEEN CANCELLED. WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGH EARLY WEDNESDAY MORNING. NEW SNOW ACCUMULATION OF 2 TO 4 INCHES ARE EXPECTED ABOVE 1500 FEET WITH LOCALLY HIGHER AMOUNTS AT HIGHER ELEVATIONS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ076-281200- /O.EXT.KEKA.SN.Y.0006.000000T0000Z-070228T1200Z/ MENDOCINO INTERIOR- 246 PM PST TUE FEB 27 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY ABOVE 1500 FEET... WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGH EARLY WEDNESDAY MORNING. NEW SNOW ACCUMULATION OF 2 TO 4 INCHES ARE EXPECTED ABOVE 1500 FEET. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KEKA 281015 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 215 AM PST WED FEB 28 2007 CAZ003-004-076-281115- /O.CAN.KEKA.SN.Y.0006.000000T0000Z-070228T1200Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 215 AM PST WED FEB 28 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELED THE SNOW ADVISORY. SNOW SHOWERS WILL CONTINUE TO DIMINISH TODAY WITH ADDITIONAL ACCUMULATIONS OF ONLY 1 INCH OR LESS EXPECTED ABOVE 1500 FEET. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this snow advisory went out at Feb 26, 4:00 AM PST, 22 minutes earlier.
Area forecast discussion, Feb 26, 4:00 AM PST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 400 AM PST MON FEB 26 2007 .SYNOPSIS...AN UNSETTLED WEATHER PATTERN WILL BRING PERIODS OF RAIN AND SNOW TO NORTHWEST CALIFORNIA THROUGH MUCH OF THIS WEEK. SNOW LEVELS TODAY AND TUESDAY WILL REMAIN NEAR 2000 FEET ELEVATION...SO DRIVING CONDITIONS OVER PASSES WILL REMAIN TREACHEROUS. && .DISCUSSION...A COMPLEX WEATHER SITUATION CONTINUES ACROSS THE NW QUADRANT OF THE COUNTRY, WITH THE MAIN FORECAST CHALLENGES LOCALLY BEING PRECIPITATION TIMING AND AMOUNTS AS WELL AS SNOW LEVELS OF RESULTANT ACTIVITY. 06Z WRF/GFS INITIALIZATION OF MSL PRESSURE AND UPPER JET APPEARS REASONABLE THIS MORNING WITH THE UPPER LEVEL LOW CENTERED NEAR 47N/129W. A 140KT+ JET STREAK IS QUITE APPARENT ON VAPOR PIX THIS MORNING ROUNDING THE BACKSIDE OF THE ASSOCIATED UPPER TROUGH AND WILL DRIVE TOWARDS NORTHERN CALIFORNIA LATER TODAY. THE DISTRICT WILL BE UNDERNEATH THE LFQ OF THIS JET THROUGH MUCH OF THE DAY AND THUS CONTINUED REGENERATION AND/OR ENHANCEMENT OF SHOWERS IS CERTAIN AS EVEN COLDER AIR ALOFT FILTERS INTO THE REGION. AUTOMATED STATIONS THIS MORNING SUGGEST SNOW LEVELS AT OR BELOW 2000 FEET MSL AND WITH MID LEVEL COLD AIR ADVECTION INTENSIFYING THIS AFTERNOON, IT IS UNLIKELY THESE LEVELS WILL RECOVER MUCH IF AT ALL TODAY. I WILL THUS POST A HEAVY SNOW WARNING FOR THE NORTH COAST INTERIOR AND UPPER TRINITY ZONES TODAY THROUGH TOMORROW, WITH A LESSER SNOW ADVISORY FOR THE MENDOCINO INTERIOR. SNOWFALL WILL NOT BE A CONTINUOUS EVENT FOR ANY ONE LOCALE, BUT SHOWER ACTIVITY WILL BE WIDESPREAD ENOUGH WITH STEEP MID LEVEL LAPSE RATES AND UPPER DYNAMICS SUFFICIENT TO GENERATE AT LEAST 7 INCHES OF SNOW AT OR BELOW 3000 FEET OVER A 24 HOUR PERIOD IN MANY LOCATIONS. WE WILL ALSO CONTINUE TO ADVERTISE A SLIGHT CHANCE OF THUNDERSTORMS FOR THE WATERS AND ADJACENT COASTAL SECTIONS FOR THE FORMERLY MENTIONED REASONS. THESE COASTAL AREAS WILL LIKELY EXPERIENCE PERIODIC BOUTS OF SMALL HAIL ACCOMPANYING STRONGER SHOWERS. PRECIPITATION WILL DIMINISH TUESDAY NIGHT AS THE UPPER TROUGH AXIS SHIFTS EAST, BUT IT IS WISHFUL THINKING INDEED TO SUGGEST PRECIPITATION WILL BE A NON-EVENT THEREAFTER. IN FACT, DESPITE BUILDING UPPER LEVEL HEIGHTS, THE SURFACE PATTERN SUGGESTS SEVERAL WEAK BOUNDARIES IMPACTING THE REGION THROUGH THE WEEKEND...ONE LATE WEDNESDAY NIGHT/THURSDAY AND ANOTHER FRIDAY. I HAVE BOOSTED POPS SOMEWHAT ABOVE CLIMATOLOGY ACROSS THE NORTH TO ACCOUNT FOR THESE EVENTS. IT APPEARS THAT OUR BEST PROSPECTS TO STAY DRY FALL OVER (SURPRISINGLY) THE WEEKEND, BUT MEDIUM RANGE SOLUTIONS AND THEIR ENSEMBLES SUGGEST TROUGHINESS DEVELOPING OFFSHORE ONCE AGAIN BY THE BEGINNING OF NEXT WEEK. BURGER && .AVIATION...RADAR RETURNS SHOWING A CONTINUED INUNDATION OF SHOWERS ACROSS THE ENTIRE WEST COAST AND INTERIOR. THE SHOWERS ARE ASSOCIATED WITH A COLD UPPER TROUGH DIGGING SOUTH OUT OF THE PACIFIC NORTHWEST. OCNL MVFR CIGS/VSBY IN +SHRA CAN BE EXPECTED THROUGHOUT THE DAY INCLUDING MODERATE TO HEAVY SNOW SHOWERS AT ELEVATIONS ABOVE 2000FT ASL. && .EKA WATCHES/WARNINGS/ADVISORIES... HAZARDOUS SEAS WARNING PT ST GEORGE TO PT ARENA AND OUT 60 NM. HEAVY SNOW WARNING CAZ003-CAZ004. SNOW ADVISORY CAZ076. SMALL CRAFT ADVISORY FOR WINDS PT ST GEORGE TO PT ARENA AND OUT 60 NM. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 25, 3:58 PM PST, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 358 PM PST SUN FEB 25 2007 CAZ001-002-270000- REDWOOD COAST-MENDOCINO COAST- 358 PM PST SUN FEB 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH SURF WARNING IS IN EFFECT THROUGH 6PM AT THE REDWOOD COAST. A HIGH SURF ADVISORY IS IN EFFECT FROM 6PM TONIGHT THROUGH 6AM MONDAY AT THE REDWOOD COAST. A HIGH SURF ADVISORY IS IN EFFECTALONG THE MENDOCINO COAST THROUGH 6AM MONDAY. SHOWERS WILL CONTINUE THROUGH TONIGHT AND WILL BE MIXED AT TIMES WITH SMALL HAIL...MAKING DRIVING POTENTIALLY DANGEROUS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS MIXED WITH SMALL HAIL WILL CONTINUE THROUGH TUESDAY...MAKING TRAVEL POTENTIALLY DANGEROUS. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL WITH REPORTS OF ANY SIGNFICANT WEATHER. CAZ003-004-076-270000- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 358 PM PST SUN FEB 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SNOW ADVISORY REMAINS IN EFFECT TONIGHT FOR THE NORTH COAST INTERRIOR FOR 2 TO 5 INCHES OF SNOW ABOVE 2000 FEET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE SNOW ADVISORY REMAINS IN EFFECT ABOVE 2000 FEET FOR THE NORTH COAST INTERIOR THROUGH NOON MONDAY. A WINTER STORM WATCH IS IN EFFECT FOR MONDAY NIGHT AND TUESDAY FOR THE NORTH COAST INTERIOR...UPPER TRINITY RIVER...AND MENDOCINO INTERIOR ZONES. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL WITH REPORTS OF ANY SIGNFICANT WEATHER.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 4:10 PM PST | Snow Advisory | EKA | 12 hr | |
| Feb 26, 4:22 AM PST | Heavy Snow Warning | EKA | 34 hr |
Nearby
Snow Advisories in California, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.